1. bookVolume 30 (2016): Issue 1 (September 2016)
Journal Details
License
Format
Journal
eISSN
2391-4238
First Published
01 Jan 1985
Publication timeframe
2 times per year
Languages
English
access type Open Access

Fixed Point Results Satisfying Rational Type Contractive Conditions in Complex Valued Metric Spaces

Published Online: 23 Sep 2016
Volume & Issue: Volume 30 (2016) - Issue 1 (September 2016)
Page range: 89 - 110
Received: 09 Oct 2015
Accepted: 15 Mar 2016
Journal Details
License
Format
Journal
eISSN
2391-4238
First Published
01 Jan 1985
Publication timeframe
2 times per year
Languages
English
Abstract

The aim of this manuscript is to establish fixed point results satisfying contractive conditions of rational type in the setting of complex valued metric spaces. The derived results generalize and extend some well known results in the existing literature.

Keywords

MSC 2010

[1] Azam A., Fisher B., Khan M., Common fixed point theorems in complex valued metric spaces, Numer. Funct. Anal. Optim. 32 (2011), no. 3, 243–253.Search in Google Scholar

[2] Banach S., Sur les opérations dans les ensembles abstraits et leurs applications aux equations integrales, Fund. Math. 3 (1922), 133–181.10.4064/fm-3-1-133-181Search in Google Scholar

[3] Klin-eam C., Suanoom C., Some common fixed point theorems for generalized contractive type mappings on complex valued metric spaces, Abstr. Appl. Anal. 2013, Art. ID 604215, 6 pp.10.1155/2013/604215Search in Google Scholar

[4] Kumar T.S., Hussain R.J., Common fixed point theorems in complex valued metric spaces, Int. J. Innov. Res. Sci. Engrg. 2 (2014), no. 14, 834–838.Search in Google Scholar

[5] Rouzkard F., Imdad M., Some common fixed point theorems on complex valued metric spaces, Comput. Math. Appl. 64 (2012), no. 6, 1866–1874.Search in Google Scholar

[6] Sitthikul K., Saejung S., Some fixed point theorems in complex valued metric space, Fixed Point Theory Appl. 2012, 189, 11 pp.10.1186/1687-1812-2012-189Search in Google Scholar

[7] Sintunavarat W., Kumam P., Common fixed point theorem for a pair of weakly compatible mappings in fuzzy metric space, J. Appl. Math. 2011, Art. ID 637958, 14 pp.10.1155/2011/637958Search in Google Scholar

[8] Sintunavarat W., Kumam P., Generalized common fixed point theorems in complex valued metric spaces and applications, J. Inequal. Appl. 2012, 84, 12 pp.10.1186/1029-242X-2012-84Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo